MAUDE Adverse Event Report: OKAMI MEDICAL INC. LOBO VASCULAR OCCLUSION SYSTEM; VASCULAR EMBOLIZATION DEVICE

OKAMI MEDICAL INC. LOBO VASCULAR OCCLUSION SYSTEM; VASCULAR EMBOLIZATION DEVICE
Model Number LOBO-3
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No injury was associated with the reported incident, and no medical intervention was required; the device was left in situ without clinical sequelae.The device still occluded the potential feeder vessel and there were no complications.The device was placed in a larger vessel than indicated for use.The physician determined the device was placed appropriately and was safe and effective.No additional follow-up was needed specifically for the migration as determined by the physician.The device was not returned for evaluation; a manufacturing record review revealed no deviations relevant to the complaint investigation.
 
Event or Problem Description
It was reported that a patient undergoing an abdominal aortic aneurysm (aaa) procedure had a branch of the inferior mesenteric artery (ima) identified as a potential feeder vessel.The physician elected to occlude the vessel to reduce the risk of a future endoleak and deployed a lobo-3 occluder.The physician estimated the vessel diameter to be between 3-4 mm and proceeded with use of the device outside its intended vessel size range, acknowledging an increased risk of migration.The stent graft was subsequently placed and expanded.Approximately 5 minutes after lobo deployment, the physician observed that the device had migrated approximately 5 mm.A post-procedure measurement determined the vessel diameter to be 4.08 mm.

Brand Name
LOBO VASCULAR OCCLUSION SYSTEM
Common Device Name
VASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
OKAMI MEDICAL INC.
8 argonaut
suite 100
aliso viejo CA 92656
Manufacturer (Section G)
OKAMI MEDICAL INC.
8 argonaut
suite 100
aliso viejo CA 92656
Manufacturer Contact
cora sim
8 argonaut
suite 100
aliso viejo, CA 92656
9494469710
MDR Report Key24613621
Report Number3016444913-2026-00006
Device Sequence Number10137746
Product Code KRD
UDI-Device Identifier00850008222016
UDI-Public01008500082220161020C000417201006
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K192083
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/06/2020
Device Model NumberLOBO-3
Device Lot Number20C0004
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2020
Initial Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/06/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR
Patient SexFemale